Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diagnosed with gastritis and hiatus hernia. No relief from nexium. Looking for proper cure

DOCTOR OF THE MONTH - Feb 2013
Feb 2013
User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2002
Answered : 3176 Questions
Question
HI THERE I WAS DIAGNOSED WITH GASTRITIS AND HIATUS HERNIA 3WKS AGO, HAD SCOPE NO PHLORI SEEN BEING ON NEXIUM 40 MGS SO FAR NO RELIEF FEEL WORSE LOOSING WEIGHT NOT BEING ABLE TO EAT, DRINKING VERY LITTLE FLUIDS FEEL FULL AND TERRIBLY BLOATED ALL TIMES ITS REALLY STARTING TO WORRY AND SCARE ME COULD IT BE SOMETING ELSE EVEN WHEN I MOVE AROUND AND BEND MY STOMACH FEELS LIKE I HAVE A XXXXXXX THERE LOTS A LOT OF INTEREST IN LIFE OVER THIS IN FEELING THIS WAY.
Posted Sat, 9 Mar 2013 in General Health
 
 
Answered by Dr. E Venkata Ramana 2 hours later
Hi XXXXXXX
Thank you for your query on Healthcare Magic,
The main problem of hiatus hernia is due to the development of Gastroesophageal Reflux Disease (GERD).
GERD will prtesent with features of heartburn, full stomach, regurgitation, bloating, and nausea, and usually occurs in sliding type of hiatus hernia.
Whereas the para-esophageal hiatus hernia presents with impeding obstruction to the passage of food in the esophagus in to the stomach due to the compression by hernial sac, due to which food may stick to the esophagus, stomach leading to ulcers formation, augmented by the acid.
As you are feeling no relief from your symptoms, it is better to consult your doctor again for the need for any modification or addition of any prokinetic drug and to look for the other causes of your weight loss and evaluation.
Hope I have answered your query, if you have any clarification please let me know.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor